# SDR UHLA2013061400243

- Difficulty date: June 14, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N85RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 22,938 hours, 13,167 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FR14 CORRODED.  REPAIRED DAMAGED AREA IAW ETD 2013-170-012306. MAJOR REPAIR
